# SDR C2XA11IA189

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 26,734 hours, 20,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLIGHT 3150, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT POWER OFF.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND ALL SWITCHES TO BE SET CORRECTLY, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
